Biblio

Export 2 results:
Author [ Keyword(Desc)] Title Type Year
Filters: First Letter Of Title is M and Author is L. Nakhleh  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
PhyloNet
G. Jin, Nakhleh, L., Snir, S., and Tuller, T., Maximum likelihood of phylogenetic networks, Bioinformatics, vol. 22, pp. 2604-2611, 2006.
L. Nakhleh, A metric on the space of reduced phylogenetic networks, IEEE/ACM Transactions on Computational Biology and Bioinformatics, vol. 7, pp. 218-222, 2010.PDF icon tcbb-Metric.pdf (287.01 KB)